# SDR 9705759993

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken Pin
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 1 THROUGH 4 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN PIN AT LIGHT CONNECTOR, OPERATIONAL CHECK NORMAL.
